# SDR CALA2025060405259

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,998 hours, 19,525 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Condition: Faulted
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR ODOR IN THE CABIN FOUND AFT GALLEY G6 NOT POWERED. CYCLING AFT RH GALLEY BREAKER ON THE P11 PANEL U34 RESTORED G6 POWER. NOTICED ODOR COMING FROM G6 A FEW MINUTES LATER. INSPECTED WIRING BEHIND COFFEE MAKERS,CIRCUIT BREAKER PANEL AND CHILLERS NO DEFECTS NOTED. PULLED AND CAPPED CIRCUIT BREAKERS U7 AND U34 RH AND LH GALLEY POWER ON THE P11 PANEL. AFT GALLEY IS DISABLED OFF WITH NO POWER, CB U7 AND U34 PULLED. WILL FURHER INVESTIGATE IN ORD.   REMOVED OVENS AND COFFEE MAKERS TO FOM. INSPECTED WIRING AND CONNECTORS, NO DEFECTS FOUND. UPON FURTHER INVESTIGATION FOUND ALL 4 OVEN EXHAUST VENTS BLOCKED.   CLEANED VENTS AND REINSTALLED OVENS AND COFFEE MAKERS  REF AMM 25-31-00 AND 25-31-99. OPS TESTS GOOD UPON TURNING ON AFT GALLEY NO SMELL WAS DETECTED ORDMM WORKING ITEM REPLACED AFT RIGHT GALLEY ELCU, REF LP 5067607, SYSTEM TEST NORMAL.
